hair loss after stopping the pill

Sara K

New Member
I stopped taking the pill about 3 1/2 months ago in the hopes of trying to conceive towards the end of the year. For the last 1 1/2 months, I've noticed my hair has been falling out in larger amounts than usual and "shedding!" My doctor tells me that this is probably a hormonal response from stopping the pill which can also happen when after pregnancy. Has anybody ever experienced this? I'd appreciate any information!

Sara
 

Heather Y

Active Member
hair loss

Sara,

This has happened to me. I lost hair after delivering my two boys and then again after stopping nursing and stopping the pill at the same time (progesterone only while nursing). It is so frustrating to me. I really lose it around my forehead and seem to always be growing in hair. I look somewhat bald in front for quite a while. Once it finally starts growing in after delivering I lose it again when I stop nursing. My hairdresser is always trying to "fix" my hair problem. My doctor couldn't offer me any help - neither could my hairdresser.

Heather
 

Our Newsletter

Get awesome content delivered straight to your inbox.

Top